# SDR USAA2014100300005

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,877 hours, 16,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3494
- Condition: Low Pressure
- Location: L2 Door
- Part time: 43,877 hours, 16,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE L2 DOOR DAMPER LOW.  SERVICED L2 DOOR DAMPER IAW TASK 52-22-00-614-002.
